# SDR REXA2022060100987

- Difficulty date: February 4, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 31,082 hours, 20,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690334051
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE CABIN SEAT TRACK HAS MULTIPLE SPOTS OF CORROSION BETWEEN FS477-693 WITH A MAX DEPTH OF .018"	REMOVED AND REPLACED RH SEAT TRACK FROM FS477-581.
